# SDR SWAA2024082027115

- Difficulty date: August 17, 2024
- Submitted: August 20, 2024
- Operation: Air carrier
- Aircraft: N7744A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33931
- Aircraft time: 56,032 hours, 29,673 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LH CABIN EMERGENCY EXIT LIGHTS BY EMERGENCY DOOR INOP<[01] RE-LAMPED LH CABIN EMERGENCY EXIT LIGHTS BY EMERGENCY DOOR REF AMM 33-51-01. OPS CHECK GOOD.
